# SDR SWIA201743288

- Difficulty date: April 16, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 33,385 hours, 29,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL CORRODED AT FWD LATCH.   REPLACED SERVICE DOOR SILL ANGLE IAW SRM. OPS CHECKED GOOD.
